Lexamil is a trade name for the antidepressant Escitalopram. Wellbutrin is a trade name for the antidepressant Bupropion.
You are wise to ask such a question, as drug interactions are quite common, and can cause minor or major problems. The combination you describe is not usually considered wise. I'm not sure why one would consider combining this pair of drugs, and would be very hesitant to accept this from a GP who might not be fully aware of possible risks. A psychiatrist, specialist, might have some very special reason to consider it important to use this combination in your specific situation. But it would be very worthwhile to discuss this concern with your prescribing doctor.
One rarely needs to combine 2 antidepressants, anyway, and there are other safer combinations possible. Combining this pair, increases the risk of epileptic fits, an uncommon possible side-effect with each of them, but more common when they are combined. There is also an increased risk of the rare but potentially serious Serotonin Syndrome when they are combined.
Further, the Bupropion can increase the blood levels of the Escitalopram, increasing other potential side-effects of the first drug. This is not a combination I would prescribe. But do discuss with with your doctor, who may have a special reason for prescribing them, and needs to explain this to you, along with the potential risks and benefits.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.